MathSciNet Relay Station
MathSciNet bibliographic data
MR1327185 32H15 (32A07 32F15 42B20 46E22)
Haslinger, Friedrich Singularities of the Szegő kernel for certain weakly pseudoconvex domains in ${\bf C}\sp 2$. J. Funct. Anal. 129 (1995), no. 2, 406–427.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement